# SDR CALA2025012700220

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 77,566 hours, 33,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275270200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"REPAIR BEFORE NEXT FLIGHT" RIGHT FRAME 16 DOUBLER JOGGLE HOLE L ETTER "C" HAS A CRACK INDICATION IN THE FRAME LAYER AT THE 9:0 C LOCK POSITION 100% S.H..  IAW SRM 51-73-12/001. REPETITIVE INSPECTIONS REQUIRED PER SRI AND SUBSEQUENT INSPECTIONS AT 5900 FLIGHT CYCLES. FLIGHT HOURS 53-11-12-205-008 AT 6800 FLIGHT CYCLES SINCE REPAIR EMBODIMENT ARE NOT RELEVANT FOR THESE REPETITIVE INSPECTIONS. REPAIRED HOLE C IAW SRM 53-11-12-300-012. FINAL HOLE DIAMETER AFTER ALL REWORK IS .331. REPAIR BUSHING (FREEZE PLUG) INSTALLED CARRY APPROVED PER SRI 53-11-12-205-008. INSPECTION THRESHOLD TOMC-APPROVAL FROM SC1ELBYC COMMENT FROM REPAIR EMBODIMENT IS 6,800 FLIGHT CYCLES. SUBSEQUENT INSPECTIONS AT INTERVALS OF 5,900 FLIGHT CYCLES UNTIL 60,000 FLIGHT CYCLES. THE CURRENT PTC IS 33,597. QC QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
